Methods and Applications of Analysis

Volume 17 (2010)

Number 2

Nonexistence Results for Hessian Inequality

Pages: 213 – 224

DOI: http://dx.doi.org/10.4310/MAA.2010.v17.n2.a5

Author

Qianzhong Ou

Abstract

In this paper , the author proves a Liouville type theorem for some Hessian entire inequality with sub-lower-critical exponent, via suitable choices of test functions and the argument of integration by parts .

Keywords

Hessian inequality; Liouville theorem; integration by parts

2010 Mathematics Subject Classification

35J60

Full Text (PDF format)